edoc

Existence and uniqueness of measure solutions for a system of continuity equations with non-local flow

Crippa, Gianluca and Lecureux-Mercier, Magali. (2013) Existence and uniqueness of measure solutions for a system of continuity equations with non-local flow. NoDEA: nonlinear differential equations and applications, Vol. 20, H. 3. pp. 523-537.

[img]
Preview
PDF - Accepted Version
351Kb

Official URL: http://edoc.unibas.ch/dok/A6183950

Downloads: Statistics Overview

Abstract

In this paper, we prove existence and uniqueness of measure solutions for the Cauchy problem associated to the (vectorial) continuity equation with a non-local
ow. We also give a stability result with respect to various parameters.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Birkhäuser
ISSN:1021-9722
Note:Publication type according to Uni Basel Research Database: Journal article. The final publication is available at Springer.
Language:English
Identification Number:
Last Modified:31 Dec 2015 10:54
Deposited On:08 Nov 2013 08:29

Repository Staff Only: item control page